# SDR ASOA20140625146

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 36,056 hours, 27,427 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12018012002
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 80 IS CRACKED BETWEEN STRINGER 3-5R JUST FWD OF APU FIREWALL.  MAINTENANCE R & R SHEAR TIE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
